Skip to content
Am I Paranoid?
avatar
lizluvsu2 posted:
I have been on Depo for about 6 years. I missed a shot 3 years ago
and had a period 3 months after my shot was due. I got my shot again, and was due for it back in June. I've been having achy breasts, a heavy feeling in my stomach, frequent urination off and on. I don't think I'm pregnant, but my husband keeps asking because my breasts are getting bigger, and I'm gaining weight. Certain foods make me queasy. What should I do?
Reply


Spotlight: Member Stories

ok, im on the implanon bc. on may 3 2011 i had a baby. ever since then my periods start between the 13-15 of every month. last month around the14th i ...More

Helpful Tips

need help!!
am now 3 weeks late i did take a test and was neg but my tummy is starting to get hard!! any ideas? More
Was this Helpful?
0 of 1 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.